# SDR USAA2013021900016

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 39,821 hours, 16,384 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT SHEAR TIE BETWEEN FR69 TO FR70, Z-500, Y1169.  REPLACED LEFT SHEAR TIE BETWEEN FR69 TO FR70, Z-500, Y1169 IAW TYPICAL REPAIR TR320-2528-10-001F.
